Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On Morse theory and stationary states for nonlinear wave equations


Author: Melvyn S. Berger
Journal: Bull. Amer. Math. Soc. 76 (1970), 827-829
MSC (1970): Primary 5815; Secondary 3560
DOI: https://doi.org/10.1090/S0002-9904-1970-12571-X
MathSciNet review: 0271987
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. T. Kato, Growth properties of solutions of the reduced wave equation with a variable coefficient, Comm. Pure Appl. Math. 12 (1959), 403-425. MR 21 #7349. MR 108633
  • 2. J. Schwartz, A remark on Morse theory, Comm. Pure Appl. Math. 19 (1966), 139-143. MR 34 #827. MR 200941

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5815, 3560

Retrieve articles in all journals with MSC (1970): 5815, 3560


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12571-X

American Mathematical Society